On a method for finding admissible controls in a linear system with phase constraints
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2176-2184
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a6,
author = {L. D. Pustyl'nikov},
title = {On a method for finding admissible controls in a linear system with phase constraints},
journal = {Differencialʹnye uravneni\^a},
pages = {2176--2184},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a6/}
}
L. D. Pustyl'nikov. On a method for finding admissible controls in a linear system with phase constraints. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2176-2184. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a6/